ArticleExperimental and therapeutic medicine2023
Anthracycline‑induced delayed‑onset cardiac toxicity: A case report and literature review.
Article in Experimental and therapeutic medicine, 2023. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 3 papers.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
3 citing papers in PubMed, 4 citations in OpenAlex.
- Primary cardiac myxofibrosarcoma: a case description and literature review of a highly rare entity.Quantitative imaging in medicine and surgery · 2026Article
- Therapeutic Potential of Ginsenosides in Anthracycline-Induced Cardiotoxicity.Molecules (Basel, Switzerland) · 2025Review
- Research progress in spasmodic torticollis rehabilitation treatment.World journal of clinical cases · 2024Review
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
6 authors at 1 institution in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Anthracyclic (ANT) drugs are widely used for patients with malignant tumors and can markedly prolong the disease-free survival rate of patients. As its clinical application becomes more common, information regarding serious cardiotoxicity as a result of ANT treatment is becoming understood. However, to the best of our knowledge, delayed-onset cardiotoxicity due to ANT use has not been studied sufficiently. The present report describes a 36-year-old male patient who presented to Guiqian International General Hospital (Guiyang, China) with a complaint of dyspnea in the last 10 days. Substantially elevated B-type natriuretic peptide levels and echocardiography showing enlargement of the entire heart, of the patient suggested that severe heart failure was the cause of his symptoms. However, the cause of this potential heart failure was not apparent until the patient was questioned about his cancer treatment history. Following consultation to evaluate the assessment of end-stage heart failure, currently only anti-heart failure treatment and symptomatic treatment can be provided. The present report describes this case and reviews the existing literature to provide a basis for the diagnosis and treatment of patients with delayed-onset heart failure following ANT treatment.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.